# SDR HEEA966341

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT CODE 0401 OR 1201 NO REPLY. REPLACED DEFECTIVE V101 CAVITY OSCILLATOR.  ADJUSTED AS NEEDED AND BENCH CHECK GOOD.
